Issue | Title | |
Volume 19, Number 1, March 2014 | NORMAL STRUCTURE AND POLYGONS IN BANACH SPACES | Abstract PDF |
Satit Saejung, Ji Gao | ||
Volume 10, Number 1, March 2005 | NORMAL STRUCTURE AND SMOOTHNESS IN BANACH SPACES | Abstract PDF |
Ji Gao | ||
Volume 10, Number 2, June 2005 | NORMAL STRUCTURE AND SOME PARAMETERS IN BANACH SPACES | Abstract PDF |
Ji Gao | ||
Volume 26, Number 2, June 2021 | NORMAL STRUCTURE, FIXED POINTS AND MODULUS OF n-DIMENSIONAL U-CONVEXITY IN BANACH SPACES X AND X* | Abstract PDF |
Ji Gao | ||
Volume 22, Number 1, March 2017 | NOTE ON A VOLTERRA-FREDHOLM TYPE INTEGRODIFFERENTIAL EQUATION IN TWO VARIABLES | Abstract PDF |
Huynh Thi Hoang Dung, Le Thi Phuong Ngoc | ||
Volume 14, Number 4, December 2009 | NOTE ON FINITE DIMENSIONAL weak* UPPER SEMI-CONTINUOUS MAPPINGS | Abstract PDF |
Yuqing Chen, Jong Kyu Kim | ||
Volume 10, Number 4, December 2005 | NOTE ON THE EXPONENTIAL STABILITY OF C0-SEMIGROUP | Abstract PDF |
Yuqing Chen, Jong Kyu Wu, Ding Ping Wu | ||
Volume 11, Number 5, December 2006 (Special Issue) | NOTE ON THE HYERS-ULAM-RASSIAS STABILITY OF THE FIRST ORDER LINEAR DIFFERENTIAL EQUATION | Abstract PDF |
Takeshi Miur, Go Hirasawa, Sin-Ei Takahasi | ||
Volume 27, Number 1, March 2022 | NUMERICAL SOLUTIONS OF NONLINEAR VOLTERRA-FREDHOLM INTEGRO-DIFFERENTIAL EQUATIONS BY USING MADM AND VIM | Abstract PDF |
Ayoob M. Abed, Muhammed F. Younis, Ahmed A. Hamoud | ||
Volume 9, Number 2, June 2004 | ON A CHARACTERIZATION OF LP-NORM BY MEANS OF EQUALITY CONDITION IN THE HOLDER INEQUALITY | Abstract PDF |
Tiberiu Trif | ||
Volume 29, Number 3, September 2024 | ON A COMMON FIXED POINT THEOREM IN INTUITIONISTIC MENGER SPACE VIA C CLASS AND INVERSE C CLASS FUNCTIONS WITH CLR PROPERTY | Abstract PDF |
Ghemam Hamed Laid, Iqbal M. Batiha, Leila Benaoua, Taki Eddine Oussaeif, Besma Laouadi, Iqbal H. Jebril | ||
Volume 11, Number 5, December 2006 (Special Issue) | ON A FUNCTIONAL EQUATION OF BUTLER-RASSIAS TYPE AND ITS HYERS-ULAM STABILITY | Abstract PDF |
Soon-Mo Jung | ||
Volume 20, Number 1, March 2015 | ON A HIGH ORDER ITERATIVE SCHEME FOR A NONLINEAR WAVE EQUATION | Abstract PDF |
Le Thi Phuong Ngoc, Nguyen Thi Thao Truc, Tran Thi Hong Nga, Nguyen Thanh Long | ||
Volume 21, Number 1, March 2016 | ON A HIGH ORDER ITERATIVE SCHEME FOR A NONLINEAR WAVE EQUATION WITH THE SOURCE TERM CONTAINING A NONLINEAR INTEGRAL | Abstract PDF |
Nguyen Huu Nhan, Le Thi Phuong Ngoc, Tran Minh Thuyet, Nguyen Thanh Long | ||
Volume 24, Number 4, December 2019 | ON A m-ORDER NONLINEAR INTEGRODIFFERENTIAL EQUATION IN N VARIABLES | Abstract PDF |
Le Thi Phuong Ngoc, Huynh Thi Hoang Dung, Pham Hong Danh, Nguyen Thanh Long | ||
Volume 22, Number 5, December 2017 (Special Issue) | ON A M-ORDER NONLINEAR INTEGRODIFFERENTIAL EQUATION ON TWO VARIABLES | Abstract PDF |
Huynh Thi Hoang Dung, Pham Hong Danh, Le Thi Phuong Ngoc, Nguyen Thanh Long | ||
Volume 22, Number 2, June 2017 | ON A NONLINEAR DEGENERATE ELLIPTIC EQUATION HAVING NATURAL GROWTH TERMS | Abstract PDF |
Albo Carlos Cavalheiro | ||
Volume 24, Number 2, June 2019 | ON A NONLINEAR INTEGRODIFFERENTIAL EQUATION IN TWO VARIABLES WITH VALUES IN A GENERAL BANACH SPACE | Abstract PDF |
Huynh Thi Hoang Dung, Le Thi Phuong Ngoc, Nguyen Thanh Long | ||
Volume 20, Number 1, March 2015 | ON A NONLINEAR LOVE'S EQUATION WITH MIXED NONHOMOGENEOUS CONDITIONS | Abstract PDF |
Nguyen Tuan Duy, Le Thi Phuong Ngoc, Nguyen Anh Triet | ||
Volume 15, Number 3, September 2010 | ON A NONLINEAR MIXED VOLTERRA-FREDHOLM INTEGRODIFFERENTIAL EQUATION WITH NONLOCAL CONDITION IN BANACH SPACES | Abstract PDF |
M. B. Dhakne, H. L. Tidke | ||
Volume 19, Number 4, December 2014 | ON A NONLINEAR WAVE EQUATION ASSOCIATED WITH THE NONHOMOGENEOUS BOUNDARY CONDITIONS INVOLVING CONVOLUTION | Abstract PDF |
Le Thi Phuong Ngoc, Le Khanh Luan, Nguyen Anh Triet | ||
Volume 13, Number 2, June 2008 | ON A N-ORDER M-POINT BOUNDARY VALUE PROBLEM AT RESONANCE | Abstract PDF |
Weihua Jiang, Yanping Guo, Bin Wang | ||
Volume 28, Number 2, June 2023 | ON A SUBCLASS OF K-UNIFORMLY ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS AND THEIR PROPERTIES | Abstract PDF |
Ma’moun I. Y. Alharayzeh, Habis S. Al-zboon | ||
Volume 7, Number 1, March 2002 | ON A TWO POINT BOUNDARY VALUE PROBLEM FOR LINEAR SYSTEM OF ODES | Abstract PDF |
Jan Kubalcik | ||
Volume 29, Number 1, March 2024 | ON A TYPE OF DIFFERENTIAL CALCULUS IN THE FRAME OF GENERALIZED HILFER INTEGRO-DIFFERENTIAL EQUATION | Abstract PDF |
Mohammed N. Alkord, Sadikali L. Shaikh, Mohammed B. M. Altalla | ||
801 - 825 of 1345 Items | << < 28 29 30 31 32 33 34 35 36 37 > >> |
ISSN: 1229-1595 (Print), 2466-0973 (Online)
(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea